MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 40MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 40MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-40-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-30-08 - equinoxe preserve stem 8mm (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6), 320-15-05 - eq rev locking screw (b)(6), 320-20-00 - eq reverse torque defining screw kit (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6), 320-31-40 - glenosphere, 40mm (b)(6), 320-35-01 - small glenoid plate (b)(6), 321-52-07 - 3.2mm drill bit sterile (b)(6), 321-52-09 - 3.2mm k-wire, trocar tip (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent a left shoulder replacement.A revision procedure is planned for a later date.The patient has developed pain and has been participating in outpatient physical therapy.The patient does have a recalled liner.No further information is available at this time.

Brand Name
145-DEG PE 40MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24808787
Report Number1038671-2026-00392
Device Sequence Number16129134
Product Code KWT
UDI-Device Identifier10885862535030
UDI-Public10885862535030
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Catalogue Number320-40-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/07/2026
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale